# SDR AALA201711289012

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 10,662 hours, 3,259 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367402600000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151NF DELAMINATED. REPLACED THE FLOOR PANEL IAW 53-42-14-0401-400-001A.  AIRCRAFT WAS GROUNDED.
